# SDR SWAA2017062714616

- Difficulty date: June 19, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 36,342 hours, 21,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EXIT SIGN LOOSE.  SECURED SIGN PER MM.
